Carregant...
Carregant...

Vés al contingut (premeu Retorn)

Cabre Vilagut, Xavier

Total activitats: 194
Àrees d'expertesa
Equacions en derivades parcials
Categoria professional
Catedràtic/a d'universitat
Grup de recerca
EDP - Equacions en Derivades Parcials i Aplicacions
Departament
Departament de Matemàtiques
Centre docent
Escola Tècnica Superior d'Enginyeria Industrial de Barcelona (ETSEIB)
Facultat de Matemàtiques i Estadística (FME)
Correu electrònic
xavier.cabreupc.edu
Dades de contacte
Directori de la UPC Obrir en finestra nova
Orcid
0000-0001-5682-3135 Obrir en finestra nova
Enllaç/os d'interès
Homepage Obrir en finestra nova
Completa les teves dades

Producció científica

1 a 50 de 194 resultats
 
  • Delaunay hypersurfaces with constant nonlocal mean curvature

     Cabre, X.; Fall, M.; Weth, T.
    Journal de mathématiques pures et appliquées
    DOI: 10.1016/j.matpur.2017.07.005
    Data de publicació: 2017-08-12
    Article en revista
  • Boundedness of stable solutions to semilinear elliptic equations: A survey  Accés obert

     Cabre, X.
    Advanced nonlinear studies
    Vol. 17, num. 2, p. 355-368
    DOI: 10.1515/ans-2017-0008
    Data de publicació: 2017-05-01
    Article en revista
    Accés al text complet
  • Isoperimetric, Sobolev, and eigenvalue inequalities via the Alexandroff-Bakelman-Pucci method: A survey

     Cabre, X.
    Chinese annals of mathematics. Series B
    Vol. 38, num. 1, p. 201-214
    DOI: 10.1007/s11401-016-1067-0
    Data de publicació: 2017-01-05
    Article en revista
  • A priori estimates for semistable solutions of semilinear elliptic equations  Accés obert

     Cabre, X.; Sanchon, M.; Spruck, J.
    Discrete and continuous dynamical systems. Series A
    Vol. 36, num. 2, p. 601-609
    DOI: 10.3934/dcds.2016.36.601
    Data de publicació: 2016-02-01
    Article en revista
    Accés al text complet
  • Recent applications of Nirenberg’s classical ideas  Accés obert

     Sormani, C.; Cabre, X.
    Notices of the American Mathematical Society
    Vol. 63, num. 2, p. 126-128
    DOI: 10.1090/noti1332
    Data de publicació: 2016-02-01
    Article en revista
    Accés al text complet
  • Sharp isoperimetric inequalities via the ABP  Accés obert

     Cabre, X.; Ros-Oton, X.; Serra, J.
    Journal of the European Mathematical Society
    Vol. 18, num. 12, p. 2971-2998
    DOI: 10.4171/JEMS/659
    Data de publicació: 2016-01-01
    Article en revista
    Accés al text complet
  • An extension problem for sums of fractional Laplacians and 1-D symmetry of phase transitions

     Cabre, X.; Serra, J.
    Nonlinear analysis, theory, methods and applications
    Vol. 137, p. 246-265
    DOI: 10.1016/j.na.2015.12.014
    Data de publicació: 2015-09-10
    Article en revista
  • Nonlinear equations for fractional laplacians II: existence, uniqueness, and qualitative properties of solutions  Accés obert

     Cabre, X.; Yannick, S.
    Transactions of the American Mathematical Society
    Vol. 367, num. 2, p. 911-941
    Data de publicació: 2015-02-01
    Article en revista
    Accés al text complet
  • Ecuaciones en derivadas parciales: problemas de reacción-difusión, integro-diferenciales y geométricos

     Cabre, X.; Haro, J.; Gonzalez, M.; Consul, M. N.; Lubary, J.; Valencia, M.; Sola-morales, J.; Lucia, M.; Cinti, E.; Ros, X.; Sanchon, M.; Charro, F.; Mas, A.; Tan, Jinggang
    Projecte R+D+I competitiu
  • Traveling wave solutions in a half-space for boundary reactions  Accés obert

     Cabre, X.; Consul, M. N.; Mande, J.
    Analysis & PDE
    Vol. 8, num. 2, p. 333-364
    DOI: 10.2140/apde.2015.8.333
    Data de publicació: 2015-01-01
    Article en revista
    Accés al text complet
  • The influence of fractional diffusion in Allen-Cahn and KPP type equations

     Cabre, X.
    Nonlocal days in Basel
    Data de presentació: 2014-12
    Presentació treball a congrés
  • The influence of fractional diffusion in Allen-Cahn and KPP type equations

     Cabre, X.
    Workshop on Singularities arising in Nonlinear Problems
    Data de presentació: 2014-11
    Presentació treball a congrés
  • Propagation in reaction-diffusion equations with fractional diffusion  Accés obert

    Departament de Matemàtica Aplicada I, Universitat Politècnica de Catalunya
    Tesi doctoral
    Accés al text complet
  • Journal of the European Mathematical Society

     Cabre, X.
    Col·laboració en revista
  • New isoperimetric inequalities with densities arising in reaction-diffusion problems

     Cabre, X.
    Joint International Meeting RSME-SCM-SEMA-SIMAI-UMI
    Data de presentació: 2014-07
    Presentació treball a congrés
  • Integro-differential equations: regularity theory and Pohozaev identities  Accés obert  Activitat premiada

     Ros, X.
    Departament de Matemàtica Aplicada I, Universitat Politècnica de Catalunya
    Tesi doctoral
    Accés al text complet
  • Elliptic and parabolic PDEs: regularity for nonlocal diffusion equations and two isoperimetric problems  Accés obert

     Serra, J.
    Departament de Matemàtica Aplicada I, Universitat Politècnica de Catalunya
    Tesi doctoral
    Accés al text complet
  • On traveling waves under the presence of fractional diffusion

     Cabre, X.
    Geometric Aspects of Semilinear Elliptic and Parabolic Equations: Recent Advances and Future Perspectives
    Data de presentació: 2014-05
    Presentació treball a congrés
  • Sharp energy estimates for nonlinear fractional diffusion equations

     Cabre, X.; Cinti, E.
    Calculus of variations and partial differential equations
    Vol. 49, num. 1-2, p. 233-269
    DOI: 10.1007/s00526-012-0580-6
    Data de publicació: 2014-01
    Article en revista
  • Nonlinear equations for fractional Laplacians, I: Regularity, maximum principles, and Hamiltonian estimates

     Cabre, X.; Yannick, S.
    Annales de l'Institut Henri Poincaré. Analyse non linéaire
    Vol. 31, num. 1, p. 23-53
    DOI: 10.1016/j.anihpc.2013.02.001
    Data de publicació: 2014-01-01
    Article en revista
  • Sobolev and isoperimetric inequalities with monomial weights

     Cabre, X.; Ros, X.
    Journal of differential equations
    Vol. 255, num. 11, p. 4312-4336
    DOI: 10.1016/j.jde.2013.08.010
    Data de publicació: 2013
    Article en revista
  • The influence of fractional diffusion in Fisher-KPP equations

     Cabre, X.; Roquejoffre, J.
    Communications in mathematical physics
    Vol. 320, num. 3, p. 679-722
    DOI: 10.1007/s00220-013-1682-5
    Data de publicació: 2013
    Article en revista
  • Regularity of Stable Solutions up to Dimension 7 in Domains of Double Revolution

     Cabre, X.; Ros, X.
    Communications in partial differential equations
    Vol. 38, num. 1, p. 135-154
    DOI: 10.1080/03605302.2012.697505
    Data de publicació: 2013-01
    Article en revista
  • Euclidean balls solve some isoperimetric problems with nonradial weights

     Cabre, X.; Ros, X.; Serra, J.
    Comptes rendus de l'Académie des sciences. Série 1, Mathématique
    Vol. 350, num. 21-22, p. 945-947
    DOI: 10.1016/j.crma.2012.10.031
    Data de publicació: 2012-11
    Article en revista
  • Uniqueness and stability of saddle-shaped solutions to the Allen-Cahn equation

     Cabre, X.
    Journal de mathématiques pures et appliquées
    Vol. 98, num. 3, p. 239-256
    DOI: 10.1016/j.matpur.2012.02.006
    Data de publicació: 2012-09
    Article en revista
  • Propagation in Fisher-KPP type equations with fractional diffusion in periodic media

     Cabre, X.; Coulon, A.; Roquejoffre, J.
    Comptes rendus de l'Académie des sciences. Série 1, Mathématique
    Vol. 350, num. 19-20, p. 885-890
    DOI: 10.1016/j.crma.2012.10.007
    Data de publicació: 2012-09
    Article en revista
  • Jornades d'Interacció entre els Sistemes Dinàmics i les EDP (JISD)

     Martinez-seara, Tere; Delshams, A.; Gonzalez, M.; Cabre, X.
    Projecte R+D+I competitiu
  • Elliptic problems with axial symmetry: antisymmetry and isoperimetry

     Cabre, X.
    Progress in Nonlinear Partial Differential Equations
    p. 9
    Data de presentació: 2012-06-05
    Presentació treball a congrés
  • Ecuaciones en derivadas parciales: problemas de reacción-difusión y problemas geométricos

     Cabre, X.; Lubary, J.; Gonzalez, M.; Haro, J.; Sola-morales, J.; Consul, M. N.; Serra, J.; Ros, X.; Mas, A.; Valencia, M.; De La Torre, A.; Charro, F.
    Projecte R+D+I competitiu
  • Geometric-type Sobolev inequalities and applications to the regularity of minimizers

     Cabre, X.; Sanchón, M.
    Journal of functional analysis
    Vol. 264, num. 1, p. 303-325
    DOI: 10.1016/j.jfa.2012.10.012
    Data de publicació: 2012-01-01
    Article en revista
  • Jornades d'Interacció entre sistemes dinàmics i EDP

     Martinez-seara, Tere; Delshams, A.; Cabre, X.; Gonzalez, M.
    Projecte R+D+I competitiu
  • Saddle-shaped solutions to the scalar Ginzburg-Landau equation

     Cabre, X.
    Recent Trends in Nonlinear PDE
    Data de presentació: 2011-09-22
    Presentació treball a congrés
  • Uniqueness and stability of saddle-shaped solutions to the Allen-Cahn equation

     Cabre, X.
    Nonlinear PDEs and Functional Inequalities
    Data de presentació: 2011-09-19
    Presentació treball a congrés
  • Qualitative properties of saddle-shaped solutions to the Allen-Cahn equation

     Cabre, X.
    Escola Brasileira de Equaçoes Diferenciais
    Data de presentació: 2011-08
    Presentació treball a congrés
  • Uniqueness and stability of saddle-shaped solutions to the Allen-Cahn equation

     Cabre, X.
    Geometric properties of solutions of nonlinear PDEs and their applications
    Data de presentació: 2011-07-17
    Presentació treball a congrés
  • Uniqueness and stability of saddle-shaped solutions to the Allen-Cahn equation

     Cabre, X.
    Fronts et EDP non linéaires: colloque en l'honneur de Henri Berestycki
    Data de presentació: 2011-06-20
    Presentació treball a congrés
  • Energy estimates and 1-D symmetry for nonlinear equations involving the half-Laplacian

     Cabre, X.; Cinti, E.
    Discrete and continuous dynamical systems. Series A
    Vol. 28, num. 3, p. 1179-1206
    DOI: 10.3934/dcds.2010.28.1179
    Data de publicació: 2010-11
    Article en revista
  • Regularity of minimizers of semilinear elliptic problems up to dimension 4

     Cabre, X.
    Communications on pure and applied mathematics
    Vol. 63, num. 10, p. 1362-1380
    DOI: 10.1002/cpa.20327
    Data de publicació: 2010-10
    Article en revista
  • Positive solutions of nonlinear problems involving the square root of the Laplacian

     Cabre, X.; Tan, J.
    Advances in mathematics
    Vol. 224, num. 5, p. 2052-2093
    DOI: 10.1016/j.aim.2010.01.025
    Data de publicació: 2010-08-01
    Article en revista
  • Bistable elliptic equations with fractional diffusion

     Cinti, E.
    Departament de Matemàtica Aplicada I, Universitat Politècnica de Catalunya
    Tesi doctoral
  • Front propagation and phase transitions for fractional diffusion equations

     Cabre, X.
    Joint SIAM/RSME-SCM-SEMA Meeting
    Data de presentació: 2010-06-04
    Presentació treball a congrés
  • Phase transitions and front propagation for fractional diffusion equations

     Cabre, X.
    Nonlinear evolution equations
    Data de presentació: 2010-06
    Presentació treball a congrés
  • Jornades d'introducció als sistemes dinàmics i a les EDP's 2010 (JISD2010)

     Cabre, X.; Gonzalez, M.; Martinez-seara, Tere
    Projecte R+D+I competitiu
  • EQUACIONS DIFERENCIALS EN DERIVADES PARCIALS I APLICACIONS

     Cabre, X.; Valencia, M.; Consul, M. N.; Lubary, J.; Mande, J.; Gonzalez, M.; Aguareles, M.; Sola-morales, J.; Lucia, M.; Haro, J.; Serra, J.; Ros, X.; Charro, F.; De La Torre, A.; Mas, A.
    Projecte R+D+I competitiu
  • Qualitative Properties of Saddle-Shaped Solutions to Bistable Diffusion Equations

     Cabre, X.; Terra, J.
    Communications in partial differential equations
    Vol. 35, num. 11, p. 19231-1957
    DOI: 10.1080/03605302.2010.484039
    Data de publicació: 2010
    Article en revista
  • Front propagation in Fisher-KPP equations with fractional diffusion

     Cabre, X.; Roquejoffre, J.
    Comptes rendus de l'Académie des sciences. Série 1, Mathématique
    Vol. 347, num. 23-24, p. 1361-1366
    DOI: 10.1016/j.crma.2009.10.012
    Data de publicació: 2009-12
    Article en revista
  • Positive solutions of nonlinear problems involving the square root of the Laplacian  Accés obert

     Cabre, X.; Tan, J.
    Data: 2009-05
    Document cientificotècnic
    Accés al text complet